# SDR UALA2013041202525

- Difficulty date: April 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,839 hours, 13,838 cycles
- Engine: Pwa PW4060
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Clamp
- Part number: TA1280000703
- Condition: Defective
- Location: Feeder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FEEDER CABLE CLAMP INSULATION BAD AT 10:00 POSITION.   REPLACED DEFECTIVE CLAMP.
